# SDR SWAA2018102926250

- Difficulty date: October 22, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 45,767 hours, 22,187 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 2, LOWER CROWN CORRODED AT BS 663.  R&R SEAT TRACK CAP PER SRM.
